| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: unknown femoral catalog#: ni lot#: ni.Unknown tibial insert catalog#: ni lot#: ni.Report source foreign: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its current location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that patient requires a revision due to fracture of the tibial tray.A revision was scheduled but it is unknown if it occurred.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
Reported event was unable to be confirmed due to limited information received from the customer.Medical records were provided and reviewed by a health care professional.Review found possible oblique bone fracture involving the posterior medial tibia.Images are limited.Mmi review does not call out implant fracture.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.